Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Charleston, SC

June 14, 2014Bryan County, Liberty County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2014, 6:03 PM EDT for Bryan County, Liberty County, Georgia. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 6:03 PM EDT (22:03 UTC)
Expired
Jun 14, 2014, 7:00 PM EDT
In force
57 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Liberty County, GA

The radar

The Charleston,SC radar (KCLX), 102 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:05 PM EDTHAIL 0.25Richmond Hill, GA
Jun 14, 6:07 PM EDTTSTM WND DMG4 Se Richmond Hill, GABRYAN COUNTY DISPATCH REPORTED A TREE DOWN AT THE INTERSECTION OF HIGHWAY 144 AND STRATHY HALL ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WUUS52 KCHS 142203
SVRCHS
GAC029-179-142300-
/O.NEW.KCHS.SV.W.0052.140614T2203Z-140614T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 700 PM EDT

* AT 603 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...7 MILES
  NORTH OF MIDWAY...MOVING SOUTHWEST AT 15 MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...
  TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  RICHMOND HILL...KELLER...BELFAST...FORT STEWART...SUNBURY...
  MIDWAY...FLEMINGTON...MCINTOSH...HINESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3165 8139 3168 8147 3168 8146 3170 8147
      3170 8150 3176 8164 3179 8164 3183 8171
      3202 8149 3196 8129 3194 8129 3194 8127
      3193 8128 3192 8126 3191 8126 3191 8124
      3165 8127 3165 8129 3166 8132 3165 8134
TIME...MOT...LOC 2203Z 024DEG 11KT 3190 8144

$$
3 follow-up statements
273 
WWUS52 KCHS 142218
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
618 PM EDT SAT JUN 14 2014

GAC029-179-142300-
/O.CON.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
618 PM EDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTIONS OF LIBERTY AND BRYAN COUNTIES...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
KELLER TO FLEMING...MOVING SOUTHWEST AT 15 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 58 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
      3176 8164 3179 8164 3183 8171 3199 8138
      3196 8129 3194 8129 3194 8127 3193 8128
      3192 8126 3191 8126 3191 8124 3165 8127
      3166 8132 3165 8134 3165 8139
TIME...MOT...LOC 2218Z 024DEG 11KT 3186 8126 3186 8146

$$
962 
WWUS52 KCHS 142234
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
634 PM EDT SAT JUN 14 2014

GAC029-179-142300-
/O.CON.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
634 PM EDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTIONS OF LIBERTY AND BRYAN COUNTIES...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 
KELLER TO BELFAST TO MCINTOSH...MOVING SOUTHWEST AT 15 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
      3176 8164 3179 8164 3183 8171 3190 8156
      3191 8124 3165 8127 3166 8132 3165 8134
      3165 8139
TIME...MOT...LOC 2234Z 024DEG 11KT 3181 8127 3179 8132
          3184 8149

$$
599 
WWUS52 KCHS 142251
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
651 PM EDT SAT JUN 14 2014

GAC029-179-142301-
/O.EXP.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
651 PM EDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF LIBERTY AND BRYAN
COUNTIES WILL EXPIRE AT 700 PM EDT...

AT 651 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
      3176 8164 3179 8164 3183 8171 3190 8156
      3191 8124 3165 8127 3166 8132 3165 8134
      3165 8139
TIME...MOT...LOC 2251Z 024DEG 11KT 3176 8129 3174 8134
          3179 8151

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:48 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 14, 5:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
548 PM EDT SAT JUN 14 2014

.SYNOPSIS...
A WEAK COLD FRONT WILL STALL OVER THE AREA THIS EVENING...THEN
DISSIPATE ON SUNDAY. ATLANTIC HIGH PRESSURE WILL THEN DOMINATE
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MULTIPLE SEA BREEZE/OUTFLOW COLLISIONS ARE DRIVING SCATTERED TO
NUMEROUS SHOWERS AND TSTMS ACROSS THE COASTAL COUNTIES OF
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA LATE THIS
AFTERNOON. IT APPEARS A LINE OF TSTMS MOVING SOUTH OUT OF THE
SAVANNAH METRO AREA WILL LIKELY PERSIST OVER THE NEXT FEW HOURS AS
IT MOVE SOUTH TOWARDS DARIEN AS ENHANCED LOW-LEVEL CONVERGENCE
ALONG THE SEA BREEZE SHOULD HELP TO ENHANCE UPDRAFTS. SOMETHING
SIMILAR WILL HAPPEN OVER WESTERN CHARLESTON COUNTY AS WELL. POPS
HAVE BEEN INCREASED TO 60-70 PERCENT IN THESE TWO AREAS WITH
40-50 PERCENT POPS FROM ROUGHLY EFFINGHAM TO CENTRAL COLLETON
WHERE ANOTHER OUTFLOW/SEA BREEZE COLLISION WILL LIKELY SPARK
ADDITIONAL CONVECTION OVER THE NEXT HOUR OR SO. ISOLATED SEVERE
TSTMS WILL BE POSSIBLE WITH DAMAGING WINDS...MARGINALLY SEVERE
HAIL AND HEAVY RAINFALL RESULTING IN SOME MINOR FLOODING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...THE AREA WILL REMAIN UNDER THE BROAD INFLUENCE OF UPPER
LEVEL HIGH PRESSURE WITH A WEAK MID-LEVEL SHEAR AXIS PROGGED TO DROP
SOUTH DURING THE DAY. THE BEST RAIN CHANCES WILL BE FOCUSED ACROSS
SOUTHEAST GEORGIA WHERE THE GREAT JUXTAPOSITION OF SURFACE
MOISTURE...INSTABILITY...RESULTANT SEA BREEZE CONVERGENCE AND WEAK
FORCING ASSOCIATED WITH THE PASSING SHEAR AXIS WILL BE FOUND. POPS
WILL RANGE FROM 20-30 PERCENT ACROSS INTERIOR SOUTHEAST SOUTH
CAROLINA TO 30-40 PERCENT ACROSS SOUTHEAST GEORGIA--HIGHEST
ALONG/SOUTH OF THE I-16 CORRIDOR. HIGHS WILL BE IN THE UPPER 80S TO
AROUND 90 WITH LOWS WITHIN A DEGREE OR TWO OF 70.

MONDAY AND TUESDAY...THE UPPER LEVEL ANTICYCLONE WILL STRENGTHEN AS
THE AFOREMENTIONED SHEAR AXIS SHIFTS FARTHER TO THE SOUTH. RISING
MID-LEVEL HEIGHTS AND THE CORRESPONDING INCREASE IN SUBSIDENCE WILL
YIELD A SLIGHTLY DRIER CONVECTIVE REGIME. SLIGHT CHANCE POPS WILL BE
CONFINED TO INTERIOR SOUTHEAST GEORGIA MONDAY WITH NO MENTIONABLE
POPS ANYWHERE ACROSS THE FORECAST AREA TUESDAY. HIGHS BOTH DAY WILL
TOP OUT IN THE LOWER-MID 90S WITH LOWS IN THE UPPER 60S TO MID 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH MOST OF
THE LONG TERM PERIOD WITH RESPECT TO THE OVERALL SYNOPTIC PATTERN.
STRONG MID AND UPPER LEVEL RIDGING WILL PREVAIL OVER THE SOUTHEAST
STATES THROUGH MID WEEK...BEFORE BREAKING DOWN SOME LATE IN THE WEEK
IN RESPONSE TO AN UPPER LOW TRACKING ACROSS THE NORTHERN PLAINS AND
UPPER MISSISSIPPI VALLEY. AT THE SURFACE...HIGH PRESSURE WILL SHIFT
FARTHER INTO THE ATLANTIC THROUGH THE PERIOD...WITH A LEE SIDE
TROUGH BECOMING ESTABLISHED INLAND. ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ARE GENERALLY EXPECTED EACH AFTERNOON AND
EVENING...ESPECIALLY INLAND FROM THE COAST. THE COVERAGE OF SHOWERS
AND THUNDERSTORMS WILL BE ON A SLIGHT UPWARD TREND AS THE WEEK
PROGRESSES. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL THROUGH THE
LONG TERM PERIOD.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE AT EITHER TERMINAL INTO
EARLY EVENING...BUT ACTIVITY SHOULD REMAIN TO THE WEST OF BOTH
TERMINALS AS A SEABREEZE NOW PUSHES INLAND. CONFIDENCE REMAINS
TOO LOW TO INCLUDE FLIGHT RESTRICTIONS BEYOND 20Z AT EITHER
TERMINAL. VFR CONDITIONS ARE THEN EXPECTED OVERNIGHT THROUGH LATE
SUNDAY MORNING.

EXTENDED AVIATION OUTLOOK...THERE IS A RISK FOR IMPACTS FROM SHOWERS
AND TSTMS EACH AFTERNOON...ALTHOUGH THE BULK OF THE ACTIVITY SHOULD
OCCUR WEST OF THE TERMINALS.

&&

.MARINE...
TONIGHT...A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DRIFT
OFF THE SOUTHEAST GEORGIA COAST WHERE THE SEABREEZE REMAINS CLOSE
TO THE COAST. EXPECT ACTIVITY TO DIMINISH THROUGH SUNSET AS THE
SEABREEZE SHIFTS FURTHER INLAND. WINDS AND SEAS WILL REMAIN BELOW
SMALL CRAFT ADVISORY LEVELS BETWEEN ATLANTIC HIGH PRESSURE TO THE
SOUTHEAST AND THE WEAK FRONT APPROACHING FROM THE NORTH/NORTHWEST
TONIGHT. IN GENERAL...SOUTH WINDS WILL BECOME SW AFTER MIDNIGHT
AND REMAIN AT OR BELOW 10 KTS. SEAS WILL ALSO GRADUALLY SUBSIDE
OVERNIGHT TO 1-2 FT...HIGHEST BEYOND 20 NM FROM THE COAST.

RIP CURRENTS...THE COMBO OF SOME ASTRONOMICAL FACTORS THAT ARE
INCREASING THE DAILY TIDAL RANGE AND MODERATE ONSHORE FLOW DURING
THE AFTERNOON/EVENING WILL PRODUCE A MARGINAL MODERATE RISK FOR RIP
CURRENTS AT THE SC BEACHES INTO EARLY EVENING.

SUNDAY THROUGH THURSDAY...GENERAL SOUTHERLY FLOW WILL DOMINATE FOR
MUCH OF THE EXTENDED PERIOD...INDICATIVE OF EARLY SUMMER WEATHER.
MINOR NOCTURNAL SURGES ARE POSSIBLE JUST ABOVE ANY NIGHT...BUT
SPEEDS WILL BE NO HIGHER THAN 15 KT AT BEST. SEAS WILL AVERAGE 4
FT OR LESS WITH LITTLE RISK FOR SMALL CRAFT ADVISORY CONDITIONS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

ST
Hazardous weather outlook, Jun 14, 4:43 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
443 AM EDT SAT JUN 14 2014

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047-052-151200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
443 AM EDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048>051-151200-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
443 AM EDT SAT JUN 14 2014

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 4:59 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT SAT JUN 14 2014

GAZ118-119-SCZ047-051-142130-
COASTAL CHATHAM-COASTAL JASPER-INLAND CHATHAM-INLAND JASPER-
459 PM EDT SAT JUN 14 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER AND CHATHAM
COUNTIES THROUGH 530 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEPAGEVILLE...MOVING SOUTH AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEPAGEVILLE...HUTCHINSON ISLAND...GORDONSTON...SAVANNAH...ISLE OF
ARMSTRONG...THUNDERBOLT...WHITEMARSH ISLAND...RIVERSIDE...TURNERS
ROCK...GOLDEN ISLES...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3190 8117 3189 8122 3217 8124 3220 8100
      3218 8097 3216 8095 3214 8095 3215 8097
      3213 8096 3213 8095 3214 8094 3213 8093
      3205 8089 3205 8090 3205 8089 3197 8085
      3194 8091 3190 8093 3188 8116
TIME...MOT...LOC 2100Z 341DEG 12KT 3208 8103
Special weather statement, Jun 14, 5:24 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT SAT JUN 14 2014

SCZ050-142200-
CHARLESTON-
524 PM EDT SAT JUN 14 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 600 PM EDT...

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RED TOP...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
RED TOP...RANTOWLES...ANGEL OAK PARK...JOHNS ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3270 8002 3270 8022 3282 8018 3282 8015
      3283 8016 3284 8016 3285 8008
TIME...MOT...LOC 2124Z 356DEG 5KT 3279 8011
Local storm report, Jun 14, 5:29 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
529 PM EDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             1 S SAVANNAH            32.04N  81.08W
06/14/2014  E1.00 INCH       CHATHAM            GA   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NEAR ASH STREET AND
            52ND STREET.

&&

EVENT NUMBER CHS1400707

BDC
Special weather statement, Jun 14, 5:51 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
551 PM EDT SAT JUN 14 2014

SCZ044-050-142215-
CHARLESTON-DORCHESTER-
551 PM EDT SAT JUN 14 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
CHARLESTON COUNTIES THROUGH 615 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CAPWELLS CROSSROADS...MOVING WEST AT 5
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
DUNGANNON HERITAGE PRESERVE...RAVENEL...DELEMAR CROSSROADS...CAPWELLS
CROSSROADS...MEGGETT...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3271 8016 3268 8034 3285 8038 3288 8020
TIME...MOT...LOC 2151Z 072DEG 4KT 3280 8024
Special weather statement, Jun 14, 5:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT SAT JUN 14 2014

GAZ138-142230-
INLAND LIBERTY-
559 PM EDT SAT JUN 14 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY COUNTY
THROUGH 630 PM EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR FLEMING...MOVING SOUTHWEST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FLEMING...LIMERICK...MIDCOAST REGL AIRPORT...MCINTOSH...MIDWAY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3170 8144 3183 8164 3197 8149 3197 8148
      3195 8146 3194 8143 3194 8141 3193 8140
      3192 8140 3190 8139 3188 8140 3188 8138
      3185 8138
TIME...MOT...LOC 2200Z 024DEG 11KT 3191 8143
Local storm report, Jun 14, 6:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     HUNTER ARMY AIRFIELD    32.01N  81.13W
06/14/2014  M49 MPH          CHATHAM            GA   ASOS

&&

EVENT NUMBER CHS1400708

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:59 PM EDTSpecial Weather StatementCHSChatham31 min
Jun 14, 5:17 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham58 min
Jun 14, 5:59 PM EDTSpecial Weather StatementCHSLiberty31 min
Jun 14, 7:43 PM EDTSpecial Weather StatementCHSMcIntosh47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.